Qing Xiang
TitleCited byYear
A proof of the Welch and Niho conjectures on cross-correlations of binary m-sequences
HDL Hollmann, Q Xiang
Finite Fields and Their Applications 7 (2), 253-286, 2001
1522001
Pseudo-Paley graphs and skew Hadamard difference sets from presemifields
G Weng, W Qiu, Z Wang, Q Xiang
Designs, Codes and Cryptography 44 (1-3), 49-62, 2007
662007
Gauss sums, Jacobi sums and p-ranks of cyclic difference sets
R Evans, H Hollmann, C Krattenthaler, Q Xiang
Journal of Combinatorial Theory (A) 87, 74-119, 1999
661999
On aperiodic and periodic complementary binary sequences
K Feng, P Jau-Shyong, Q Xiang
IEEE Transactions on Information Theory 45 (1), 296-303, 1999
531999
Proofs of two conjectures on ternary weakly regular bent functions
T Helleseth, HDL Hollmann, A Kholosha, Z Wang, Q Xiang
IEEE transactions on information theory 55 (11), 5272-5283, 2009
472009
Constructions of partial difference sets and relative difference sets using Galois rings II
YQ Chen, DK Ray-Chaudhuri, Q Xiang
journal of combinatorial theory, Series A 76 (2), 179-196, 1996
431996
Strongly regular graphs from unions of cyclotomic classes
T Feng, Q Xiang
arXiv preprint arXiv:1010.4107, 2010
412010
Skew Hadamard difference sets from the Ree–Tits slice symplectic spreads in PG (3, 32h+ 1)
C Ding, Z Wang, Q Xiang
Journal of Combinatorial Theory, Series A 114 (5), 867-887, 2007
402007
Explicit classes of permutation polynomials of
CS Ding, Q Xiang, J Yuan, PZ Yuan
Science in China Series A: Mathematics 52 (4), 639-647, 2009
392009
Cyclotomic constructions of skew Hadamard difference sets
T Feng, Q Xiang
Journal of Combinatorial Theory, Series A 119 (1), 245-256, 2012
372012
Cyclotomy and strongly regular graphs
AE Brouwer, RM Wilson, Q Xiang
Journal of Algebraic Combinatorics 10 (1), 25-28, 1999
371999
Symmetric Bush-Type Hadamard Matrices of Order Exist for All Odd m
M Muzychuk, Q Xiang
Proceedings of the American Mathematical Society, 2197-2204, 2006
352006
Recent progress in algebraic design theory
Q Xiang
Finite Fields and Their Applications 11 (3), 622-653, 2005
352005
Strongly regular graphs with parameters (4m4, 2m4+ m2, m4+ m2, m4+ m2) exist for all m> 1
WH Haemers, Q Xiang
European Journal of Combinatorics 31 (6), 1553-1559, 2010
332010
Recent results on difference sets with classical parameters
Q Xiang
Difference Sets, Sequences and Their Correlation Properties, 419-437, 1999
311999
Cameron–Liebler line classes with parameter x= q2− 12
T Feng, K Momihara, Q Xiang
Journal of Combinatorial Theory, Series A 133, 307-338, 2015
302015
Cameron–Liebler line classes with parameter x= q2− 12
T Feng, K Momihara, Q Xiang
Journal of Combinatorial Theory, Series A 133, 307-338, 2015
302015
A Class of Permutation Polynomials of $\bF_ {2^ m} $ Related to Dickson Polynomials
HDL Hollmann, Q Xiang
arXiv preprint math/0407424, 2004
302004
A generalization of an addition theorem of Kneser
XD Hou, KH Leung, Q Xiang
Journal of Number Theory 97 (1), 1-9, 2002
302002
Constructions of strongly regular Cayley graphs and skew Hadamard difference sets from cyclotomic classes
T Feng, K Momihara, Q Xiang
Combinatorica 35 (4), 413-434, 2015
272015
The system can't perform the operation now. Try again later.
Articles 1–20